Home > Journals > Acta Phlebologica > Past Issues > Acta Phlebologica 2008 April;9(1) > Acta Phlebologica 2008 April;9(1):39-41

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

ACTA PHLEBOLOGICA

A Journal on Phlebology


Official Journal of the Italian College of Phlebology
Indexed/Abstracted in: EMBASE, Scopus, Emerging Sources Citation Index


eTOC

 

CASE REPORTS  


Acta Phlebologica 2008 April;9(1):39-41

Copyright © 2008 EDIZIONI MINERVA MEDICA

language: English

Skin necrosis during anticoagulant treatment

Antignani P. L., Schacther I., Allegra C.

Department of Angiology S. Giovanni-Addolorata Hospital, Rome, Italy


PDF  


The efficacy of anticoagulant therapy for venous thromboembolism, with regards to both acute phase and long period prophylaxis, in patients with recurrent deep vein thrombosis and persistence of risk factors, has been confirmed by many studies. However, it is not free of complications such as haemorrhage or, more rarely, skin necrosis. The patient, observed by us since 1994, was affected from deficiency of congenital procoagulant factors (factor II heterozygote and MTHFR positive heterozygote) and secondary deficiency of procoagulant factors due to the consume of protein C, with appearance of skin necrosis. The change of therapy from oral anticoagulant to low molecular weight heparin and the use of personalized topic dressing, led to the solution of the clinical symptoms and the recovery of the skin tissue.

top of page

Publication History

Cite this article as

Corresponding author e-mail